Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from nasal polyps. Prescribed azeflo nasal spray, some relief. Can I continue its usage?

Dear Sir, I have nasal polyp and doctor advised me azeflo nasal spray for the same for a month but still I have recovered only 50 % so far from the spray. Kindly advise whether the azeflo nasal spray can be continued for further period or some other treatment is advised. I am 41 years of age and my weight is 64 kg and my height is 5 4 .
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  6070
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
I am Dr Ravinder Sharma ENT surgeon
On the basis of information provided I would suggest you to go for a CT scan of Paranasal sinuses and nose and consult a ENT surgeon. Nasal spray have a limited role in management of nasal polyps. At one point you may require surgery. I would not advise you to use nasal sprays for long term
I hope this answers your concern
Feel free to contact me if you require more information about it

with regards
Ravinder Sharma
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor